# SDR 98ZZZX2959

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station MS1R333K
- Make and model: Saab SF340A
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Nr 4
- Part time: 22,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED REMOVING PROPELLER FROM AIRCRAFT DUE TO EXCESSIVE BLADE TIP MOVEMENT TO NR 4 BLADE.  BLADE WAS FOUND WITH A CRACKED OUTER SLEEVE WHEN PROPELLER WAS DISASSEMBLED.  CRACK RUNS COMPLETELY AROUND OUTSIDE DIAMETER OF OUTER SLEEVE.  BLADE REJECTED FORM FURTHER SERIVCE AT THIS STATION.
